# SDR SWAA2024031454853

- Difficulty date: February 22, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA; INTERCOSTAL AT STA.947 HAS MINOR CORROSION. UPPER SURFACE.<[01] PRIOR TO BLENDING; DAMAGED MEASURES .040' DEEP AT INTERCOSTAL MACHINED STEP. MAXIMUM ALLOWABLE DAMAGE IS 10% OF THICKNESS. DAMAGE IS OUT OF LIMITS PER SRM 53-7051-1A-1.;[02] DAMAGE IS LOCATED ON INTERCOSTAL AT STA. 947.5+2.5'; AT RBL 50'. P/N 147A5660-22.;[03] DAMAGE OUT OF LIMITS;[04] REMOVED INTERCOSTAL BTW 947 - 967 AT RBL 50 FOR REPLACEMENT PER SRM 51-40-02;[05] REMOVED AND REPLACED DAMAGED INTERCOSTAL PER SRM 51-40-02.;[06] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #5
